Extension of a Function from the Exterior of an Interval to a Positive-Definite Function on the Entire Axis and an Approximation Characteristic of the Class Wr,βM

Authors

  • V. P. Zastavnyi

Abstract

We establish sufficient conditions for the extension of a function defined on [a,+), where a>0, to a positive-definite function on the entire axis.

Published

25.07.2003

Issue

Section

Short communications

How to Cite

Zastavnyi, V. P. “Extension of a Function from the Exterior of an Interval to a Positive-Definite Function on the Entire Axis and an Approximation Characteristic of the Class Wr,βM”. Ukrains’kyi Matematychnyi Zhurnal, vol. 55, no. 7, July 2003, pp. 983-90, https://umj.imath.kiev.ua/index.php/umj/article/view/3973.